Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 46, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 19, 2025, 6:24 PM CDT for 4 counties in Oklahoma. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 6:24 PM CDT (23:24 UTC)
- Expired
- May 19, 2025, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:24 PM CDT | TORNADO | 1 W Gore, OK | Tornado debris signature. |
| May 19, 6:30 PM CDT | TSTM WND GST 63 | 1.2 Wnw Webbers Falls, OK | A measured thunderstorm wind gust occurred at the Webbers Falls Mesonet. |
| May 19, 6:44 PM CDT | TORNADO | 4 Se Cookson, OK | Tornado debris signature. |
| May 19, 6:45 PM CDT | TSTM WND DMG | 3 W Cookson, OK | Large trees and power lines down near west Lakewood Drive and White Raven Road. Time estimated from Radar. |
| May 19, 6:50 PM CDT | TSTM WND GST 64 | 7 Nnw Marble City, OK | Measured thunderstorm wind gust of 64 mph at the Cookson Mesonet. |
| May 19, 6:50 PM CDT | TSTM WND GST 82 | 4 Ene Cookson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
840
WFUS54 KTSA 192324
TORTSA
OKC001-021-101-135-200000-
/O.NEW.KTSA.TO.W.0046.250519T2324Z-250520T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
624 PM CDT Mon May 19 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Sequoyah County in east central Oklahoma...
Southwestern Adair County in northeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
East central Muskogee County in east central Oklahoma...
* Until 700 PM CDT.
* At 624 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Webbers Falls, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Cookson... Brushy Lake State Park...
Brushy... Cherokee Landing State Park...
Bunch... Vian...
Greenleaf State Park... Marble City...
Gore... Box...
Lake Tenkiller State Park... Webbers Falls...
This includes Interstate 40 in Oklahoma between mile markers 280 and
297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3553 9469 3545 9502 3546 9505 3544 9508
3540 9523 3556 9529 3587 9471
TIME...MOT...LOC 2324Z 241DEG 55KT 3552 9516
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
659
WWUS54 KTSA 192330
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
630 PM CDT Mon May 19 2025
OKC001-021-101-135-200000-
/O.CON.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
630 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE
AND EAST CENTRAL MUSKOGEE COUNTIES...
At 630 PM CDT, a confirmed tornado was located near Gore, moving east
at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Cookson... Brushy Lake State Park...
Brushy... Bunch...
Vian... Marble City...
Gore... Box...
Lake Tenkiller State Park... Webbers Falls...
This includes Interstate 40 in Oklahoma between mile markers 285 and
295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3553 9469 3546 9516 3558 9518 3587 9471
TIME...MOT...LOC 2330Z 247DEG 51KT 3555 9508
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$587
WWUS54 KTSA 192341
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
641 PM CDT Mon May 19 2025
OKC101-192351-
/O.CAN.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Muskogee OK-
641 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR EAST CENTRAL MUSKOGEE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3553 9469 3552 9499 3562 9503 3584 9475
3586 9472
TIME...MOT...LOC 2341Z 246DEG 42KT 3560 9494
$$
OKC001-021-135-200000-
/O.CON.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Sequoyah OK-Adair OK-Cherokee OK-
641 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN SEQUOYAH...SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE
COUNTIES...
At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Lake Tenkiller State Park, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Bunch... Marble City...
Brushy Lake State Park... Brushy...
Box...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3553 9469 3552 9499 3562 9503 3584 9475
3586 9472
TIME...MOT...LOC 2341Z 246DEG 42KT 3560 9494
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$330
WWUS54 KTSA 192345
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
645 PM CDT Mon May 19 2025
OKC001-021-135-200000-
/O.CON.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Sequoyah OK-Adair OK-Cherokee OK-
645 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH
CENTRAL SEQUOYAH...SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE
COUNTIES...
At 645 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
southeast of Cookson, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Bunch...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 9470 3557 9492 3569 9494 3584 9475
3586 9472
TIME...MOT...LOC 2345Z 238DEG 57KT 3568 9485
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$033
WWUS54 KTSA 192348
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
648 PM CDT Mon May 19 2025
OKC135-192358-
/O.CAN.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Sequoyah OK-
648 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR NORTH CENTRAL SEQUOYAH COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 200 AM CDT for northeastern and east central Oklahoma.
&&
LAT...LON 3564 9470 3564 9491 3569 9494 3584 9475
3586 9472
TIME...MOT...LOC 2348Z 241DEG 55KT 3571 9479
$$
OKC001-021-200000-
/O.CON.KTSA.TO.W.0046.000000T0000Z-250520T0000Z/
Adair OK-Cherokee OK-
648 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES...
At 648 PM CDT, a confirmed tornado was located near Bunch, moving
northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Bunch...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3564 9470 3564 9491 3569 9494 3584 9475
3586 9472
TIME...MOT...LOC 2348Z 241DEG 55KT 3571 9479
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:22 PM CDT, 2 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 6:22 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025
Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.
Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...06Hazardous weather outlook, May 19, 5:24 PM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Southeast of Interstate 44.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 19, 5:07 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
507 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 1 WNW Collinsville 36.37N 95.86W
05/19/2025 M1.50 Inch Tulsa OK NWS Employee
Lots of quarter to ping pong hail observed.
&&
JDSLocal storm report, May 19, 5:10 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
510 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Gst 2 ENE Copan 36.91N 95.89W
05/19/2025 M62 MPH Washington OK Mesonet
Measured thunderstorm wind gust of 62 mph at
the Copan Mesonet.
&&
JDSLocal storm report, May 19, 5:15 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tstm Wnd Dmg South Coffeyville 36.99N 95.62W
05/19/2025 Nowata OK Emergency Mngr
Report of trees down in South Coffeyville.
&&
JDSLocal storm report, May 19, 5:33 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg 2 SE Bartlesville 36.73N 95.95W
05/19/2025 Washington OK Public
&&
JDSLocal storm report, May 19, 5:58 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
558 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tstm Wnd Gst 1 W Mazie 36.10N 95.39W
05/19/2025 E60 MPH Mayes OK Emergency Mngr
Thunderstorm wind gust estimated to 60 mph
at 428 and 630rd in Choteau.
&&
JDSSpecial weather statement, May 19, 6:12 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025
ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...
At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Garfield... Northwest Arkansas Regional Air...
Hill Top... Highfill...
Vaughn... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Miller...
Gateway... Bella Vista...
Centerton... Rogers...
This includes Interstate 49 between mile markers 84 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 66 min |
| May 18, 9:25 PM CDT | Wind Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 19, 2:11 AM CDT | Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 7 more | 24 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 59 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Ottawa | 30 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 19, 8:14 AM CDT | Special Weather Statement | TSA | Nowata | 16 min |
| May 19, 8:26 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 19, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 55 min |
| May 19, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 56 min |
| May 19, 12:40 PM CDT | Special Weather Statement | TSA | Latimer | 50 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 50 min |
| May 19, 1:23 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 37 min |
| May 19, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 47 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 62 min |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| May 19, 1:57 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| May 19, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 60 hr |
| May 19, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 19, 2:51 PM CDT | River Flood Warning | TSA | LeFlore | 32 hr |
| May 19, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 49 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 43 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 43 min |
| May 19, 3:57 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner | 38 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 3 more | 52 min |
| May 19, 4:27 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 39 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 50 min |
| May 19, 4:55 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 50 min |
| May 19, 4:57 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 48 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| May 19, 5:20 PM CDT | Tornado Warning | TSA | Pittsburg | 25 min |
| May 19, 5:22 PM CDT | Tornado Warning | TSA | Delaware | 24 min |
| May 19, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 47 min |
| May 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| May 19, 5:39 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| May 19, 5:40 PM CDT | Tornado Warning | TSA | Pittsburg | 35 min |
| May 19, 5:42 PM CDT | Tornado Warning | TSA | Adair | 27 min |
| May 19, 5:47 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| May 19, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 46 min |
| May 19, 6:03 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| May 19, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| May 19, 6:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 48 min |
| May 19, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 42 min |
| May 19, 6:19 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 37 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 32 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 42 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| May 19, 6:41 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 25 min |
| May 19, 6:50 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 19, 6:52 PM CDT | Tornado Warning | TSA | Adair | 23 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 52 min |
| May 19, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.